Journal article icon

Journal article

SELF-DUAL EINSTEIN-METRICS FROM THE PAINLEVE-VI EQUATION

Abstract:
Explicit expressions for a family of Bianchi-type IX Einstein metrics obtained from the Painlevé VI equation are presented. © 1994.
Publication status:
Published

Actions


Access Document


Authors


Journal:
PHYSICS LETTERS A
Volume:
190
Issue:
3-4
Pages:
221-224
Publication date:
1994-07-25
DOI:
ISSN:
0375-9601
URN:
uuid:6e279b28-65ec-4529-a4d3-09c7e3f488d2
Source identifiers:
9483
Local pid:
pubs:9483
Language:
English

Terms of use


Metrics



If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP